# SDR IXXA20161130165

- Difficulty date: October 26, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 742
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. FORWARD LOWER CARGO BS 742 SHEAR TIE AND WEB AFT SIDE BETWEEN STRINGER 36L AND 37L CORRODED. FABRICATED NEW SHEAR TIE IAW DRAWING 14T2102, FROM 7075-0, PO# 0082134 .O63. INSTALLED NEW SHEAR TIE IAW  SRM 51-40-02 PARAGRAPH 4B.
